# SDR 2005FA0001117

- Difficulty date: August 10, 2005
- Submitted: August 10, 2005
- Operation: General aviation
- Aircraft: N803G
- Engine: Cont LTSIO360EB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Ruptured
- Location: De Ice Sys
- Part time: 2,390 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON RUN UP, PILOT CYCLED BOOTS. BOOT CYCLE STATUS LIGHT CAME ON BUT EXTINGUISHED BEFORE 6 SECOND INFLATION CYCLE TIMED OUT. (PRESS TO TEST SHOWED LAMP OK)  BOOTS REMAINED PARTIALLY INFLATED AND WOULD NOT DE-FLATE. PILOT SPOOLED ENGINES DOWN AND BOOTS DE-INFLATED.  INSPECTION DISCLOSED THAT DIAPHRAGM ON LOW PRESSURE REGULATOR OF THE AIRBORNE 2H22-16 ASSEMBLY HAD FAILED AROUND ENTIRE CIRCUMFERENCE. FAILED DISK SPALLED THE BELL SHAPED PORTION OF REGULATOR RUINING THE REGULATOR AND RENDERING 2H22-16 PART UNFIT FOR OVERHAUL.
